# SDR CA160317012

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: 711709
- Condition: Failed
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) STEERING LEVER BROKE DURING TAXI.
